# SDR UPS06247369

- Difficulty date: July 6, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328 Lbl 27-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C AND SI CORROSION ON FLOORBEAM TOP CHORD BS 328 LBL 27-31    CORROSION FOUND TO BE OUTSIDE LIMITS IAW SRM 53-10-1.  NEW FLOOBEAM TOP CHORD FABRICATED, PAINTED AND INSTALLED IAW MM 51-21-90 AND SRM 53-10-8.
